# SDR ABXA030190

- Difficulty date: June 9, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 57,670 hours, 61,877 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spacer
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN LIGHT AND LEFT GEAR UNSAFE LIGHT ILLUMINATED AFTER TAKEOFF.  FOUND LEFT MAIN DOOR LATCH SWITCH ACTUATOR BINDING.  REMOVED AND REPLACED SPACER, REINSTALLED SWITCH.  PERFORMED GEAR SWING.  OPS CHECKED GOOD IAW DC-9 MM 32-10-00.
